MAUDE Adverse Event Report: AIRLIFE AIRLIFE; PREFILL NEBULIZER KIT

AIRLIFE AIRLIFE; PREFILL NEBULIZER KIT
Model Number CK0010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 8030673-2024-01036 for the second report.It was reported after the respiratory therapist (rt) established the unit on the patient in the intensive care unit (icu), the nurse noticed the patient's oxygen (o2) saturation dropped.The rt was called and the device was removed as the patient was struggling to breathe and their saturations were so low they had to be intubated.It was additionally reported, the patient experienced an unspecified life threatening injury; no additional information was provided.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 01 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
AIRLIFE
Common Device Name
PREFILL NEBULIZER KIT
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22693019
Report Number8030673-2025-01035
Device Sequence Number9150206
Product Code OGG
UDI-Device Identifier10190752158450
UDI-Public(01)10190752158450(10)004298169
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK0010
Device Catalogue NumberCK0010
Device Lot Number004298169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown